MAUDE Adverse Event Report: ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC NERVE BLOCK TRAY; REGIONAL ANESTHESIA

ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC NERVE BLOCK TRAY; REGIONAL ANESTHESIA
Model Number TBT02100T
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for the reported lot number, 0203243788, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the catheter was inserted in the patient but shredded.The physician used another catheter to compare the length to see if everything was removed, but the tip was missing on the removed catheter.The patient was reported to be "ok" at the time of the incident.The patient was undergoing a pain procedure.
 
Additional Manufacturer Narrative
One sample device was returned with an original pouch packaging.The device was evaluated and the catheter was confirmed to have consistent breaks and the black portion at the tip was not present.The peripheral catheter instructions for use (ifu) advise the following in order to prevent catheter shearing: not withdrawing, tugging, or quickly pulling on the catheter during removal from patient.The cause of the damage observed appeared to be procedural.A damaged catheter would have been noticeable by the physician before the procedure.The root cause was inappropriate use.All information reasonably known as of 08-apr-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM T-BLOC CONTINUOUS ECHOGENIC NERVE BLOCK TRAY
Common Device Name
REGIONAL ANESTHESIA
MDR Report Key9799266
Report Number3006646024-2020-00005
Device Sequence Number3070929
Product Code CAZ
UDI-Device Identifier10680651407846
UDI-Public10680651407846
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K073187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberTBT02100T
Device Catalogue Number104078401
Device Lot Number0203243788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Patient Age75 YR